MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Weakness (2145)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure the customer's condition since the initial call; customer is feeling better and is not experiencing symptoms at the time of call.On (b)(6) 2018 customer was hospitalized (600mg/dl non-fasting)) for hyperglycemia where he received insulin therapy to bring his blood glucose level down.He was discharged on (b)(6) 2018.Customer did not used hospital meter while in hospital.Customer is now using a new meter.
 
Event or Problem Description
Consumer reported complaint for e-5 blood glucose results.Son is calling on behalf of the customer.Customer is concerned with results obtained of e-5 accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of feeling weak.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of e-5 using true metrix meter.The test strip lot manufacturer's expiration date is 07/31/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Mlc-21-possible sample issue (user) test strip udi# (b)(4).Note: manufacturer contacted customer on 5/21/2018 in a follow-up call to ensure the customer's condition since the initial call; customer is feeling better and is not experiencing symptoms at the time of call.On (b)(6) 2018 customer was hospitalized (600mg/dl non-fasting)) for hyperglycemia where he received insulin therapy to bring his blood glucose level down.He was discharged on (b)(6) 2018.Customer did not used hospital meter while in hospital.Customer is now using a new meter.
 
Event or Problem Description
Consumer reported complaint for e-5 blood glucose results.Son is calling on behalf of the customer.Customer is concerned with results obtained of e-5 accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of feeling weak.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on 05/18/2018, a blood test was performed by the customer and produced test results of e-5 using true metrix meter.The test strip lot manufacturer's expiration date is 07/31/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7595994
Report Number1000113657-2018-00646
Device Sequence Number1318030
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer05/18/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;